# SDR CA971219031

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 2435 · Starter-Generator
- Part: Bearings
- Condition: Damaged
- Location: Lt Gen
- Component: Learsiegler, 23069015
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) IN CRUISE, THE LEFT GENERATOR STOPPED CHARGING.  BEARINGS WERE FOUND BADLY DAMAGED.
